I have anxiety and depression and recently went to a naturopath to have tests done to find out what the root cause of both could be. I have very high levels of dopamine and norepinephrine, slightly elevated glutamate, and low epinephrine. My coritsol levels are flat throughout the day (they should start out fairly high when you wake up and slowly slope downward as the day goes on) but mine are just low the whole day. My vitamin D levels are also ridiculously low. My naturopath gave me the following supplements to take: NAC, B-Complex-Vital Nutrients, PhytoNutrients multivitamin, CalmPRT, Boswellia, Vitamin D3/K2 spray, Zinc, UltraPotent C (1000mg vitamin C), ProgonB (progesterone, haven't started this one yet though), and EPA-DHA.
I have been taking these for a week now, as well as being on a completely dairy-free, gluten-free, meat-free diet (and eating mostly soy-free, as the only soy I've been eating is the small amounts of soy lecithin that are in some foods). I have been having stomach issues (diarrhea 2 to 4 times a day, sorry, I know that's TMI) and a lot of gas as well since I started taking them and switching up my diet a week ago. I called my doc and asked about it and he said to take them with food. I've been doing that, but the issues remain. Any idea if one of the supplements specifically could be causing this? I also feel somewhat nauseous sometimes.View Thread
The results he found matched what I've been feeling for years, so honestly, I trust the tests results. They explain why I'm always tired and have no energy, yet I'm always anxious and I can't control it.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.